JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE STABILITY OF THE SINE AND COSINE FUNCTIONAL EQUATIONS IN SCHWARTZ DISTRIBUTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE STABILITY OF THE SINE AND COSINE FUNCTIONAL EQUATIONS IN SCHWARTZ DISTRIBUTIONS
Chang, Jeong-Wook; Chung, Jae-Young;
  PDF(new window)
 Abstract
We prove the Hyers-Ulam stability of the sine and cosine functional equations in the spaces of generalized functions such as Schwartz distributions, Fourier hyperfunctions, and Gelfand generalized functions.
 Keywords
Hyers-Ulam stability;trigonometric functional equation;distributions;Fourier hyperfunctions;Gelfand generalized functions;heat kernel;
 Language
English
 Cited by
1.
ON A STABILITY OF PEXIDERIZED EXPONENTIAL EQUATION,;

대한수학회보, 2009. vol.46. 2, pp.295-301 crossref(new window)
2.
STABILITY OF TRIGONOMETRIC TYPE FUNCTIONAL EQUATIONS IN RESTRICTED DOMAINS,;

한국수학교육학회지시리즈B:순수및응용수학, 2011. vol.18. 3, pp.231-244 crossref(new window)
3.
ON THE INITIAL VALUES OF SOLUTIONS OF A GENERAL FUNCTIONAL EQUATION,;;

대한수학회보, 2011. vol.48. 2, pp.387-396 crossref(new window)
1.
Ulam Problem for the Cosine Addition Formula in Sato Hyperfunctions, Journal of Function Spaces, 2015, 2015, 1  crossref(new windwow)
2.
ON THE INITIAL VALUES OF SOLUTIONS OF A GENERAL FUNCTIONAL EQUATION, Bulletin of the Korean Mathematical Society, 2011, 48, 2, 387  crossref(new windwow)
 References
1.
J. Aczel, Lectures on Functional Equations and Their Applications, Mathematics in Science and Engineering, Vol. 19 Academic Press, New York-London, 1966.

2.
J. Aczel and J. Dhombres, Functional Equations in Several Variables, Encyclopedia of Mathematics and its Applications, 31. Cambridge University Press, Cambridge, 1989.

3.
J. A. Baker, On a functional equation of Acz´el and Chung, Aequationes Math. 46 (1993), no. 1-2, 99-111. crossref(new window)

4.
J. A. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc. 80 (1980), no. 3, 411-416.

5.
J. A. Baker, Functional equations, tempered distributions and Fourier transforms, Trans. Amer. Math. Soc. 315 (1989), no. 1, 57-68. crossref(new window)

6.
J. A. Baker, Distributional methods for functional equations, Aequationes Math. 62 (2001), no. 1-2, 136-142. crossref(new window)

7.
J.-Y. Chung, A distributional version of functional equations and their stabilities, Nonlinear Anal. 62 (2005), no. 6, 1037-1051. crossref(new window)

8.
I. M. Gelfand and G. E. Shilov, Generalized Functions. Vol. 2, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1968.

9.
L. Hormander, The Analysis of Linear Partial Differential Operators. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 256. Springer-Verlag, Berlin, 1983.

10.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224. crossref(new window)

11.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser Boston, Inc., Boston, MA, 1998.

12.
D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125-153. crossref(new window)

13.
S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Inc., Palm Harbor, FL, 2001.

14.
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284. crossref(new window)

15.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. crossref(new window)

16.
L. Schwartz, Theorie des distributions, Hermann, Paris, 1966.

17.
L. Szekelyhidi, The stability of the sine and cosine functional equations, Proc. Amer. Math. Soc. 110 (1990), no. 1, 109-115. crossref(new window)

18.
L. Szekelyhidi, The stability of d'Alembert type functional equations, Acta Sci. Math. (Szeged) 44 (1982), no. 3-4, 313-320.

19.
I. Tyrala, The stability of d'Alembert's functional equation, Aequationes Math. 69 (2005), no. 3, 250-256. crossref(new window)

20.
S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York-London, 1960.

21.
D. V. Widder, The Heat Equation, Academic Press, New York, 1975.